MathSciNet Relay Station
MathSciNet bibliographic data
MR2274877 (2007k:34260) 34K20
Qian, Chuanxi; Sun, Yijun Global attractivity of solutions of nonlinear delay differential equations with a forcing term. Nonlinear Anal. 66 (2007), no. 3, 689–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement